# SDR ASAA2022100140133

- Difficulty date: October 1, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 31,640 hours, 10,049 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Faulty
- Location: Main Passenger C
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY CENTER & LH SIDE EMERG LIGHTS EXTINGUISH IN LESS THAN 2 MINS. GROUNDED - YES. REMOVED AND REPLACED BATTERY, LOCATION M1672, OPS CHECK GOOD REF B737-900 AMM 33-51-06.
